MAUDE Adverse Event Report: MICROLINE SURGICAL INC ENTCEPS; ELECTROSURGICAL HANDPIECE, SINGLE-USE

MICROLINE SURGICAL INC ENTCEPS; ELECTROSURGICAL HANDPIECE, SINGLE-USE
Model Number 110-005D
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, microline surgical is awaiting the device back so an investigation can be done.Once the investigation has been completed and more information is available, a final adverse event report will be submitted.
 
Event or Problem Description
During a tonsillectomy, the device failed cutting during procedure.

Brand Name
ENTCEPS
Common Device Name
ELECTROSURGICAL HANDPIECE, SINGLE-USE
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
PARKER HANNIFIN
blvd bellas artes
lote 12d manzana 22
beverly, tijuana 22444
MX   22444
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key21645638
Report Number1223422-2025-00007
Device Sequence Number12678023
Product Code GEI
UDI-Device Identifier00811099011545
UDI-Public00811099011545
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K001262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110-005D
Device Catalogue Number110-005D
Device Lot Number405545
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown